MathSciNet Relay Station
MathSciNet bibliographic data
MR220249 54.55
Cook, H. Continua which admit only the identity mapping onto non-degenerate subcontinua. Fund. Math. 60 1967 241–249.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement